1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

25B-NBOMe - New Synthetic Drug Investigated in Fishers Teen's Death - Indiana

By stryder09, Apr 4, 2014 | |
  1. stryder09
    New synthetic drug investigated in Fishers teen’s death

    HAMILTON COUNTY, Ind. (April 1, 2014)– Police have opened a criminal investigation into the death of a Hamilton County teen who made have died after ingesting synthetic drugs.

    John Joseph Romaine, 18, was found unresponsive in his Fishers home Friday evening. According to his obituary, the Hamilton Southeastern High School senior died of cardiac arrest. The Hamilton County coroner is waiting on toxicology results before ruling an official cause, but police are looking into a possible overdose of synthetic drugs.

    Romaine is described as a “charismatic, thoughtful, and humorous young man” who had a “passion for writing, music, movies, television, books, and life.”

    Police told FOX59 they found illegal drugs inside the home along with three men, including Romaine, who was unconscious.

    “Officers got there and observed a male lying on the floor and immediately began CPR until medics arrived,” said Officer James Alvis, a spokesman for Fisher Police.

    All three were hospitalized, and Romaine was later pronounced dead.

    A Reddit post, which appears to be written by Romaine’s older brother, describes the night in detail and points the blame on a new synthetic drug called N-Bomb or NBOME.

    He writes, “My brother had a bit of a crazed, confused look.” After some time, he “ventured downstairs and saw broken glass all over the kitchen floor” and went on to write, “What I saw next may haunt me for the rest of my life.”

    The author warns people not to use the drug and expressed deep regret over his brother’s death.
    FOX59 went to St. Vincent Carmel Hospital to find out more about the drug. Emergency room physician Dr. Marcus Hendry explained that it’s a psychedelic drug that is often compared to LSD, but it is considered more powerful depending on the purity and dosage.

    ‘They might experience agitation, hallucination, might get high fever, muscle injury, kidney failure, all the way to persistent seizures that may require the induction of a medical coma or even death as a result of persistent seizures or perhaps more commonly death,” explained Hendry.

    Police are now looking into the Reddit post and warning parents and teens to consider how dangerous synthetic drugs can be. They have not ruled out any arrests in this case.

    “It is a tragedy,” said Alvis. “My heart and prayers are out for the family.”

    Funeral services for Romaine are Thursday at 1 p.m. at Flanner and Buchanan-Oaklawn Memorial Gardens on Allisonville Road.

    The family is asking any memorial contributions be donated to the Fishers D.A.R.E Program.

    Official story can be found at:

    http://fox59.com/2014/04/01/synthetic-drugs-may-have-killed-fishers-teen/#axzz2xs6HJkhd

    Also, the Reddit link can be found in the link to the original story.

Comments

To make a comment simply sign up and become a member!